# SDR DALA2025112408542

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 4222
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 51,099 hours, 26,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD DOOR LT, DOOR DAMPING FUNCTIONAL DOES NOT OPERATE CORRECTLY.   RELACED DOOR DAMPER AND SERVICED PER A330 AMM 52-15. OK FOR SERVICE. (1315316)
